Knot Cobordism Groups in Codimension Two.

J. Levine

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 229-244
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Levine, J.. "Knot Cobordism Groups in Codimension Two.." Commentarii mathematici Helvetici 44 (1969): 229-244. <>.

author = {Levine, J.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {229-244},
title = {Knot Cobordism Groups in Codimension Two.},
url = {},
volume = {44},
year = {1969},

AU - Levine, J.
TI - Knot Cobordism Groups in Codimension Two.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 229
EP - 244
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.